# SDR VNAA202208149996

- Difficulty date: August 14, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120407
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON SLAT TRACKS 2-1, 2-3 UPPER SURFACE & SLAT TRACK 2-2 UPPER/LOWER SURFACE; SLAT #2 RH WING.
